Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Čebyšev sets in Hilbert space


Author: Edgar Asplund
Journal: Trans. Amer. Math. Soc. 144 (1969), 235-240
MSC: Primary 46.15; Secondary 41.00
MathSciNet review: 0253023
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.15, 41.00

Retrieve articles in all journals with MSC: 46.15, 41.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0253023-7
Article copyright: © Copyright 1969 American Mathematical Society